# SDR KCSA202505221426

- Difficulty date: May 14, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35610
- Aircraft time: 59,161 hours, 9,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100228192 - DOOR FLIGHT LOCK 1L. PERFORMED 777 FAULT ISOLATION MANUAL 52-11 TASK 833 FAULT IS NOT ACTIVE, WAS INTERMITTENT FAULT, OK FOR SERVICE
